Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.49 Factor de Impacto de 5 años: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i1.40
pages 55-67

A Mathematical Model of Peristalsis in Tubes through a Porous Medium

Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
Saleem Ashgar
Department of Mathematical Sciences, COMSATS Institute of Information Technology, Islamabad, Pakistan
Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA

SINOPSIS

The problem of peristaltic motion in a tube through a porous medium has been investigated. The mathematical model considers a Jeffrey incompressible fluid. The wavelength of the traveling wave is assumed to be large. Analytical expressions for the stream function, axial velocity, and pressure gradient have been obtained. Numerical computations are performed for pressure drop and frictional force per wavelength. The effect of various parameters on the flow is discussed with the help of graphs.


Articles with similar content:

THE EFFECTS OF VARIABLE VISCOSITY ON THE PERISTALTIC FLOW OF NON-NEWTONIAN FLUID THROUGH A POROUS MEDIUM IN AN INCLINED CHANNEL WITH SLIP BOUNDARY CONDITIONS
Journal of Porous Media, Vol.16, 2013, issue 1
Rahmat Ellahi, Ambreen Afsar Khan, Muhammad Usman
Effect of an Endoscope on the Peristaltic Transport through a Porous Medium
Journal of Porous Media, Vol.11, 2008, issue 5
Nasir Ali, Ambreen Afsar
EFFECTS OF MAGNETOHYDRODYNAMICS ON PERISTALTIC FLOW OF JEFFREY FLUID IN A RECTANGULAR DUCT THROUGH A POROUS MEDIUM
Journal of Porous Media, Vol.17, 2014, issue 2
M. Mubashir Bhatti, Arshad Riaz, Mohsen Sheikholeslami, Rahmat Ellahi
EFFECTS OF VARIABLE VISCOSITY AND INCLINED MAGNETIC FIELD ON PERISTALTIC MOTION OF FOURTH-GRADE FLUID WITH HEAT TRANSFER
Heat Transfer Research, Vol.47, 2016, issue 5
Z. Ali Bhatti, Ahmed Alsaedi, B. Ahmad, Fahad M. Abbasi, Tasawar Hayat
Numerical and Analytical Treatments of Peristaltic Transport of a Six Constant Jeffreys Model of Fluid in a Symmetric or Asymmetric Channel
International Journal of Fluid Mechanics Research, Vol.39, 2012, issue 3
Safia Akram, Sohail Nadeem